# SDR CALA2013102392332

- Difficulty date: September 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 88,057 hours, 13,945 cycles
- Engine: Pwa PW4060
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo Valve
- Part number: 75130
- Part serial: 10153
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AUTOPILOT DISCONNECTED TWICE DURING CLIMB OUT.  RT AP OPERATES NORMALLY.  R & R EAS SERVO VLV FOR CNTR SERVO IAW AMM 22-12-02.  R & R FCC CNTR IAW AMM 22-11-01.  OPERATIONS CHECKED NORMAL, NO LEAKS FOUND.  TEST 8 & 30 PASSED. A-C CAT IS FULL CAPABILITY.
